# SDR F3LA200200130

- Difficulty date: April 15, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 31,269 hours, 25,360 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT RT TRANSITION PANEL CORRODED FROM STA 767 TO STA 787.  REPLACED TRANSITION PANEL PER SRM 51-40-02 AND 51-30-01.
